Mathematische Annalen

, Volume 306, Issue 1, pp 719–735 | Cite as

On inflection points, monomial curves, and hypersurfaces containing projective curves

  • S. L'vovsky

Mathematics Subject Classification (1991)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bresinsky, H.: Monomial Buchsbaum ideals in ℙr. Manuscr. Math.47, 105–132 (1984)Google Scholar
  2. 2.
    Buchweitz, R. O.: On Zariski's criterion for equisingularity and non-smoothable monomial curves. Thèse, Paris VII (1981).Google Scholar
  3. 3.
    Ciliberto, C.: Hilbert functions of finite sets of points and the genus of a curve in a projective space. In: Ghione, F., Peskine, Ch., and Sernesi, E. (Eds.). Space curves (Lect. Notes Math.1266), 24–73 (1987). Berlin Heidelberg New York: Springer VerlagGoogle Scholar
  4. 4.
    Campillo, A., Pisón, P.: L'idéal d'un semi-groupe de type fini. C. R. Acad. Sci. Paris, I. Sér.316, 1303–1306 (1993)Google Scholar
  5. 5.
    Eisenbud, D., Harris, J.: Divisors on general curves and cuspidal rational curves. Invent. Math.74, 371–418 (1983)Google Scholar
  6. 6.
    Fano, G.: Sopra le curve di dato ordine e dei massimi generi in uno spazio qualunque. Mem Accad. Sci. Torino44, 335–382 (1894)Google Scholar
  7. 7.
    Fujita, T.: On polarized varieties of small Δ-genera. Tôhoku Math. J.34, 319–341 (1982)Google Scholar
  8. 8.
    Griffiths, Ph., Harris, J.: Principles of algebraic geometry. New York Chichester Brisbane Toronto: John Wiley & Sons 1978Google Scholar
  9. 9.
    Gruson, L., Lazarsfeld, R., Peskine, C.: On a theorem of Castelnuovo and equations defining space curves. Invent. Math.72, 491–506 (1983)Google Scholar
  10. 10.
    Harris, J.: A bound on the geometric genus of projective varieties. Ann. Sc. Norm. Sup. Pisa Cl. Sci., IV. Ser.8, 35–68 (1981)Google Scholar
  11. 11.
    Harris, J., with the collaboration of Eisenbud, D.: Curves in projective space. Montréal: Les Presses de l'Université de Montréal 1982Google Scholar
  12. 12.
    Herzog, J.: Generators and relations of Abelian semigroups and semigroup rings. Manuscr. Math.3, 175–193 (1970)Google Scholar
  13. 13.
    Hoa, L. T.: On monomialk-Buchsbaum curves in ℙ3. Manuscr. Math.73, 423–436 (1991)Google Scholar
  14. 14.
    Khovanskiî, A. G.: The Newton polytope, the Hilbert polynomial, and sums of finite sets. Funkts. Anal. Prilozh.26, No. 4, 57–63 (1992) [in Russian], English translation: Funct. Anal. Appl.26, no.4, 276–281 (1992)Google Scholar
  15. 15.
    Landsberg, J. M.: Differential-Geometric Characterizations of Complete Intersections. J. Differ. Geom., to appear (alg-geom/9407002 eprint).Google Scholar
  16. 16.
    Mumford, D.: Lectures on curves on an algebraic surface (Ann. of Math. Studies, 59) Princeton: Princeton Univ. Press 1966Google Scholar
  17. 17.
    Zak, F. L.: Higher secant varieties of Veronese embeddings (unpublished).Google Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • S. L'vovsky
    • 1
  1. 1.MoscowRussia

Personalised recommendations